# SDR SWIA200515026

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 4,749 hours, 4,254 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT STAB TRIM ONLY WORK IN THE NOSE DOWN, NOSE UP IT IS INOPERATIVE.  REPLACED CAPTAINS STAB TRIM SWITCH AS REQUIRED IAW CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD.
